Why are you supposed to take birth control at the same TIME everyday
They are time released. That way the same amount of drug stays in your system at all times. ChaCha!!! [ Source: http://www.chacha.com/question/why-are-you-supposed-to-take-birth-control-at-the-same-time-everyday ]
More Answers to “Why are you supposed to take birth control at the same TIME everyday“
- Are you suppose to take your birth control everyday at the same t…?
- Mini-pills, low dose pills and tri-phasic pills all need to be taken at the same time every day, otherwise their reliability may be compromised. Higher dose pills do give you a little more flexibility, but generally, for the pill to be comp…
Related Questions Answered on Y!Answers
- are you supposed to start your period while taking your birth control?
- Q: i have been taking my birth control pills . i started taking them the sunday after i stopped my period . are you supposed to start your period while taking your pills ? i just started my period and i’m not even at the last week yet . i have one and a half row left on my pills . my periods are like off . that’s why i’m taking them and it seems like this isn’t helping . is this normal ? i’m taking them everyday around the same time . what should i do ?
- A: If you’ve only just started taking the pill then it is normal for the first few months for it to be all over the place. Your body has to have time to adjust to the pill. Also you started taking them at the wrong time, so it is no wonder it’s going haywire. With most brands you’re supposed to start taking them the day your period starts, not after it has ended. It’s too late to change that now. I recommend you keep taking them according to the directions and be patient. Your body will adjust eventually.
- pregnant or jasmin birth control??
- Q: okay.. last month i was supposed to start my birth control, its jasmin. and i took it everyday at the same time for about a week, then i stopped… and this month so far my period should of started the 13th but i havent gotten anything yet.. i read the packet the pills come with and it says “if you miss more than three pills your first three weeks you may not have your period this month” so is it just the pills being the reason why im not on my period yet? Or what? Im 15, and if it helps last time i had sex was right after my last period once.. non since, also under some major stress with my bf being gone for two weeks and us not talking and family member got shot and i been freaking stressed over this…. everybody says its stress and the pills? would this be right? ah, answer please?
- A: Because you stopped taking the pills I’m betting that’s why your late. Its possible to get pregnant any time you have sex but most women aren’t very fertile in the days after their period so chances are its just the hormone changes in your body because of the pills. Stress counts a lot too. I’ve known girls who wouldn’t have their periods for months in modeling because they were working out too much eating too little and stressing non stop. Just take some time out relax and wait if you still haven’t had it in a week or 2 go to your Dr. I would suggest a home pregnancy test but sometimes with birth control it won’t give you the right answer but your Dr can and help you get back on your plan.
- why do my boobs hurt, they have never hurt this early before my period?
- Q: i have been on tri sprintec for a year. three months ago i had to switch to ortho tri cyclin lo for a month then back to tri sprintec last month. this is the second month being back on tri sprintec. I don’t usually miss taking my pills but i have never taken them at the same time everyday, i just take them when i wake up. i looked up when i could have ovulated and that would have been on the first and i had unprotected sex the day before. four days after that my boobs started to hurt and they have not gotten any better. i’m not supposed to start my period for another week and a half but my boobs have never hurt this early before, even when i first started birth control. i also noticed little bumps on my nipples. could i be pregnant or am i just paranoid. any help would be great, thank you
- A: 2 much caffeine will surely do it.. told 2 me by a specialist .. bummer eh ~